# SDR 2008UALA03694

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1380 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT EXT FUSELAGE SKIN AT STA 1380, 1 INCH BELOW STR 4L.  DAMAGE FROM LIGHTNING STRIKE.  REMOVED DAMAGED PER MM 53- 30-95, P603, ITEM B.  ACP HFEC INSP ON HOLE PER NDT MM 51-00-16, NO CRACK FOUND.  INSTALL BLIND FASTENER PER MM 53-30-95.  WORK IS A CP ON WU D9822Y BY GSO AMT 1746, 3212, AND INSP BY QC031.  CF IS CREATED TO CHECK FASTENER AT NEXT C-CK AND REPLACE AT NEXT HMV.  **  MF5159 CREATED TO MONITOR  **
